Top answers from doctors based on your search:
Disclaimer

vyvanse perscribed for bed causes increased heart beat

A 46-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Venous return: A fast heart beat is often accompanied by an increased cardiac output. Increased cardiac output will usually have an increased venous return associate ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 56-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Arrhythmia: Go see your doctor and get an evaluation for the problem. You may have a number of potential problems from anemia, through overactive thyroid, to othe ... Read More
A 22-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Palpitations. : Chest flutter. When you lay down at night your body distributes fluid from your legs back to your central part of your body. This can cause increase ... Read More
A 28-year-old male asked:
Dr. Kenneth Smith
31 years experience Internal Medicine
Night sweats: Night sweats and cough can be caused by a number of pulmonary infections including tuberculosis, additionaly reflux with aspiration and simple thing l ... Read More
A 30-year-old male asked:
Dr. Kenith Paresa
Specializes in Physical Medicine and Rehabilitation
EKG cannot be normal: Short answer, yes anxiety CAN cause elevated heart rate, duration varies with degree of anxiety (episode vs. chronic). An EKG should not be "normal" h ... Read More
A 33-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Rapid heart rate: That heart rate for twenty minutes won't harm a healthy heart, but it may cause uncomfortable symptoms. If there is no endocrine abnormality like hype ... Read More
A 30-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Not dangerous.: Everyone gets them on occasion. If they become constant and annoying, there is medication to get rid of them. If it lasted for less than 5 mins. and h ... Read More
A 33-year-old male asked:
Dr. Michael Roman
25 years experience Internal Medicine
All meds: Can have side effects. Inderal (propranolol) can slow the heart rate and can make you feel tired and sluggish. Most times you can adjust to this. ... Read More
A 22-year-old male asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
It is highly: unlikely that you will develop heart block at 19 years old regardless of the dose of propranolol. A heart rate of 55 BPM at rest is completely accept ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
NO: There is NO medical connection between the use of BETA BLOCKERS (eg Metoprolol) and thrombophlebitis! (Blood Clots) Hope this helps! DR Z
2
2 thanks
A 44-year-old female asked:
Dr. Meredith Moroff
19 years experience Psychiatry
Yes: In fact, people can have panic attacks in their sleep. What you are describing is pretty much the definition of a panic attack. Short period of time, ... Read More
4
4 thanks
A 58-year-old female asked:
Dr. Manjeet Singh
9 years experience Cardiac Electrophysiology
Digoxin : You should see your cardiologist who prescribed Digitek (digoxin) and have them evaluate you. You may want to have your Digitek (digoxin) levels check ... Read More
A 32-year-old female asked:
Dr. Stephen Scholand
22 years experience Infectious Disease
Irregular heart beat: Adderall (dextroamphetamine and racemic amphetamine) is a stimulant that's used for ADHD - so just like caffeine and other stimulants it can lead to ... Read More
1
1 comment
A 44-year-old male asked:
Dr. Boris Aronzon
23 years experience Anesthesiology
Try Miralax (polyethylene glycol): Find colorectal surgeon or gastroenterologist. Try MiraLAX (polyethylene glycol) before appointment. Directions are on the box or call pcp.
A 51-year-old female asked:
Dr. Andrew Kaplan
33 years experience Cardiology
Probably unrelated: Adderal would be expected to increase your heart rate if it had any effect at all. It could cause extra heartbeats which give an artificial sense of a ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Sounds: like a pretty classic side effect profile of Adderall!!! Discuss with your Prescribing Physician! Meantime try taking after a meal! Dr Z
1
1 thank
A 25-year-old female asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
These vital signs: don't sound too concerning however if they persist you should consider getting checked out by a health care professional.
1
1 thank
A 31-year-old female asked:
Dr. Matthew Smith
39 years experience Psychiatry
Yes: You need to verify that anxiety is the cause of your rapid heart rate, with a medical check. There are a number of different, and probably more effect ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Titration: Call your physician: your normal pulse should be 60-100/min. Your dose of type of beta blocker might have to be adjusted. Keep a journal and measure y ... Read More
1
1 thank
A 32-year-old female asked:
Dr. William Byars
43 years experience Family Medicine
Yes: If you're getting less sleep than you did before you started med for add, or if you're losing weight without really trying, your dose of Adderall (dex ... Read More
2
2 thanks
A 30-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Talk with your doc: Please discuss your concerns about weight gain with your physician. Appetite suppressants are temporary at best, and health-endangering at worst. Wh ... Read More
A 49-year-old female asked:
Dr. Deborah Lim
16 years experience Internal Medicine
Other causes: Side-effects of cymbalta (duloxetine) should lessen with discontinuation of the medication. If you have stopped it for more than a few days or weeks a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month